# SDR AWXA9500686

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Nr 6 Heat Shield
- Part number: 761392
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ABQ- FLT 343 - EN ROUTE IAH-LAS, THE NR 2 ENGINE OIL QUANTITY BEGAN DECREASING RAPIDLY.  CREW ELECTED TO DIVERT AIRCRAFT TO ABQ.  AIRCRAFT ARRIVED AT GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE NOTED LESS THAN 1 QT OIL ON QUANTITY GAUGE, AND ALSO FOUND A PUDDLE OF OIL IN EXHAUST DUCT.  MAINTENANCE ELECTED TO CHANGE ENGINE.  TEARDOWN OF ENGINE FOUND FOD IMPACTED THE NR 6 BEARING HEAT SHIELD CAUSING IT TO CRACK AND COME INTO CONTACT/CHAF THE NR 6 BEARING PERSSURE TUBE.  (M)
